# SDR HEEA079206

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,690 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Seal
- Condition: Leaking
- Location: Pitch Link Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH LINK ASSY SEALS ARE LEAKING, BOOT IS DETERIORATED.
